MAUDE Adverse Event Report: EMPRINT; SYSTEM, ABLATION, MICROWAVE AND ACCESSORIES

EMPRINT; SYSTEM, ABLATION, MICROWAVE AND ACCESSORIES
Model Number CA30L2
Medical Device Problem Codes Device Alarm System (1012); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/13/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, during a procedure, the device had an alarm issue.The machine showed "temperature error" with cooling system turned on and saline flow was not obstructed but cannot find the reason.They cleared the alarm by pressing reset, but the alert mark showed again.They tried a demo device and it worked fine.Procedure was cancelled and rescheduled while the patient was under anesthesia.There was no patient injury.

Brand Name
EMPRINT
Common Device Name
SYSTEM, ABLATION, MICROWAVE AND ACCESSORIES
MDR Report Key12726520
Report Number3006451981-2021-00147
Device Sequence Number4641361
Product Code NEY
UDI-Device Identifier10884521706606
UDI-Public10884521706606
Combination Product (Y/N)N
Initial Reporter CountryTW
PMA/510(K) Number
K163105
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 11/01/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/16/2022
Device Model NumberCA30L2
Device Catalogue NumberCA30L2
Device Lot NumberS0DG009X
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/13/2021
Initial Report FDA Received Date11/01/2021
Date Device Manufactured04/16/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age45 YR
Patient Weight61